# SDR AALA201602159012

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 68,439 hours, 9,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Condition: Leaking
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LOW PSI 4R DOOR.  REPLACED 4R DOOR DAMPNER SCHRADER VLV.  SERVICED DOOR DAMPNER IAW 52-10-00.
